# SDR GUUA94532081809A

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT GO TO THE UP POSITION, AFTER DOWN LOCK RELEASE HANDLE WENT UP GEAR HORN SOUNDED AND LOLLY POP WAS RED.  CYCLED GEAR WITH NO CHANGE PUT GEAR DOWN GOT 3 GREEN INDICATION. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  RESECURED RT SAFETY SWITCH PROPERLY CHECKED RIGGING OF RT SAFETY SWITCH. ALL CHECKS NORMAL.
